Found: 9 resources


Narrow your search

Resource type

article (9)


Language

English (9)


Year
From To Submit

2022 (3)

2020 (1)

2019 (1)

2015 (1)

2012 (1)

More...
Listing 1 - 9 of 9
Sort by

ON MARCINKIEWICZ-ZYGMUND INEQUALITIES IN LP,³-SPACES, 0 < p } 1

Al-Nahrain Journal of Science, 2010, Volume 13, Issue 1, Pages 127-130
 

Approximation In Terms of a New Weighted Modulus of Continuity With Applications

Al-Mustansiriyah Journal of Science, 2012, Volume 23, Issue 4, Pages 65-72
 

The Degree of Best Approximation of unbounded Functions by Bernstein operators

Al-Mustansiriyah Journal of Science, 2011, Volume 22, Issue 5, Pages 335-355
 

More On MC-Functions

journal of the college of basic education, 2015, Volume 21, Issue 89 /علمي, Pages 149-158
 

est multiplier Approximation in L_(p,∅_n ) (B)

Al-Mustansiriyah Journal of Science, 2019, Volume 30, Issue 2, Pages 27-32
 
 

Listing 1 - 9 of 9
Sort by